# SDR MTNA201801100001

- Difficulty date: January 11, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N800FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 336
- Aircraft time: 37,012 hours, 36,353 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Anchor
- Condition: Failed
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR PULL ROPE ANCHOR PLATE PULLED THROUGH ITS ATTACHMENT TO CARGO DOOR FRAME.
